Problems of electrostatics in an inhomogeneous medium. The case of a thin dielectric with a large dielectric constant. II
Differencialʹnye uravneniâ, Tome 11 (1975) no. 10, pp. 1870-1878
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_10_a18,
author = {I. B. Simonenko},
title = {Problems of electrostatics in an inhomogeneous medium. {The} case of a thin dielectric with a large dielectric {constant.~II}},
journal = {Differencialʹnye uravneni\^a},
pages = {1870--1878},
year = {1975},
volume = {11},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_10_a18/}
}
TY - JOUR AU - I. B. Simonenko TI - Problems of electrostatics in an inhomogeneous medium. The case of a thin dielectric with a large dielectric constant. II JO - Differencialʹnye uravneniâ PY - 1975 SP - 1870 EP - 1878 VL - 11 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1975_11_10_a18/ LA - ru ID - DE_1975_11_10_a18 ER -
%0 Journal Article %A I. B. Simonenko %T Problems of electrostatics in an inhomogeneous medium. The case of a thin dielectric with a large dielectric constant. II %J Differencialʹnye uravneniâ %D 1975 %P 1870-1878 %V 11 %N 10 %U http://geodesic.mathdoc.fr/item/DE_1975_11_10_a18/ %G ru %F DE_1975_11_10_a18
I. B. Simonenko. Problems of electrostatics in an inhomogeneous medium. The case of a thin dielectric with a large dielectric constant. II. Differencialʹnye uravneniâ, Tome 11 (1975) no. 10, pp. 1870-1878. http://geodesic.mathdoc.fr/item/DE_1975_11_10_a18/